Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Does anybody know why my face gets really hot after I apply Duac? My face just radiates heat, like I have a fever, the whole time it's on.

Does it maybe have something to do with killing off all the bacteria? Or is it irritating and just generally pissing off my face?

Just wondering.

Share this post


Link to post
Share on other sites
My face did that and stung the first few times, but eventually you don't feel it at all.

Oh. It's been 11 weeks?

Share this post


Link to post
Share on other sites
all day? that only happened to me for the first half-hour after being applied.

Yeah, as long as it was on, but it's gotten better since I started Dan's cleanser. I think it was an irritation (old cleanser) on top of irritation (Duac) thing. I'm also a lot greasier nowadays, so maybe my face was stripped too much before, causing Duac to have stronger effects/side-effects? Those are my theories at this time. :)

Share this post


Link to post
Share on other sites
all day? that only happened to me for the first half-hour after being applied.

Yeah, as long as it was on, but it's gotten better since I started Dan's cleanser. I think it was an irritation (old cleanser) on top of irritation (Duac) thing. I'm also a lot greasier nowadays, so maybe my face was stripped too much before, causing Duac to have stronger effects/side-effects? Those are my theories at this time. :)

yeah that makes sense now that I think about it, my derm. gave me a bar of cetaphil which dried me out extremely then I applied Duac, defiantly radiated all day :P

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×